# SDR 95ZZZX830

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93DE
- Make and model: Amtr WHELREXPRS
- Aircraft serial: SUT604
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 11513001
- Condition: Broke
- Location: Nlg
- Part time: 95 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL LANDING TO TOUCHDOWN WHEN STRUT BROKE AT WELD CAUSING FORK, SPINDLE AND WHEEL TO DEPART.  AIRPLANE PROCEEDED TO DECELERATE ALONG RUNWAY RIDING ON REMAINING STRUT.  REMAINING STRUT BROKE NEXT FOLLOWED BY RIDING ON GEAR STRUCTURE TIED TO ENGINE MOUNT AND FIREWALL (WHICH PREVENTED BODY DAMAGE).  AS SPEED BLED OFF, BRAKED INTO SOD, OFF ASPHALT RUNWAY.
